The Stacks project

Bibliography entry Rickard

author
Rickard, Jeremy
title
Morita theory for derived categories
year
1989
journal
J. London Math. Soc. (2)
volume
39
number
3
pages
436–456

@ARTICLE{Rickard,
    AUTHOR = "Rickard, Jeremy",
    TITLE = "Morita theory for derived categories",
    JOURNAL = "J. London Math. Soc. (2)",
    VOLUME = "39",
    YEAR = "1989",
    NUMBER = "3",
    PAGES = "436--456"
}

      

This item is referenced in 3 tags:

  • in Section 15.73: Characterizing perfect complexes, which cites proof of Proposition 6.3 of Rickard
  • in Section 22.37: Equivalences of derived categories
  • in Remark 22.37.9, which cites Proposition 9.2 of Rickard